My papers

Refereed Papers Appeared in Journals

  1. The colored Jones polynomial, the Chern-Simons invariant, and the Reidemeister torsion of a twice-iterated torus knot, Acta Math. Vietnam. 39 (2014), 649-710.
  2. The coloured Jones polynomial, the Chern-Simons invariant, and the Reidemeister torsion of the figure-eight knot, J. Topol. 6 (2013), 193-216.
  3. An introduction to the volume conjecture and its generalizations, Acta Math. Vietnam. 33 (2008), 219-253.
  4. (with K. Hikami) Colored Jones polynomials with polynomial growth, Commun. Contemp. Math. 10 (2008), suppl. 1, 815-834.
  5. (with S. Gukov) SL(2,C) Chern-Simons theory and the asymptotic behavior of the colored Jones polynomial, Fields Inst. Commun., 54 (2008), 261-277.
  6. A version of the volume conjecture, Adv. Math. 211 (2007), 678-683.
  7. The colored Jones polynomials and the Alexander polynomial of the figure-eight knot, JP J. Geom. Topol. 2 (2007), 249-269.
  8. (with Y. Yokota) The colored Jones polynomials of the figure-eight knot and its Dehn surgery spaces, J. Reine Angew. Math. 607 (2007), 47-68.
  9. The colored Jones polynomials of the figure-eight knot and the volumes of three-manifolds obtained by Dehn surgeries, Fund. Math. 184 (2004), 269-289.
  10. Some limits of the colored Jones polynomials of the figure-eight knot, Kyungpook Math. J. 44 (2004), 369-383.
  11. Asymptotic behaviors of the colored Jones polynomials of a torus knot, Internat. J. Math. 15 (2004), 547-555.
  12. (with J. Murakami, M. Okamoto, T. Takata, and Y. Yokota) Kashaev's conjecture and the Chern--Simons invariants of knots and links, Experiment. Math. 11 (2002), 427-435.
  13. (with J. Murakami) The colored Jones polynomials and the simplicial volume of a knot, Acta Math. 186 (2001), 85-104.
  14. (with T. Ohtsuki) Finite type invariants of knots via their Seifert matrices, Asian J. Math. 5 (2001), 239-386.
  15. (with S. Chmutov and V. Goryunov) Regular Legendrian knots and the HOMFLY polynomial of immersed plane curves, Math. Ann. 317 (2000), 389-413.
  16. (with A. Yasuhara) Four-genus and four-dimensional clasp number of a knot, Proc. Amer. Math. Soc. 128 (2000), 3693-3699.
  17. Hyperbolic three-manifolds with trivial finite type invariants, Kobe J. Math. 16 (1999), 183-187.
  18. (with T.Q.T. Le, J. Murakami, and T. Ohtsuki) A three-manifold invariant via the Kontsevich integral, Osaka J. Math. 36 (2) (1999), 365-396.
  19. A weight system derived from the multivariable Conway potential function, J. London Math. Soc. (2) 59 (1999), 698-714.
  20. (with T. Ohtsuki and S. Yamada) HOMFLY polynomial via an invariant of colored plane graphs, Enseignement Math. 44 (1998), 325-360.
  21. (with T. Ohtsuki) Quantum Sp(n) invariant of links via an invariant of colored planar graphs, Kobe J. Math. 13 (1996), 191-202.
  22. Vassiliev invariants of type two for a link, Proc. Amer. Math. Soc. 124 (1996), 3889-3896.
  23. (with T.Q.T. Le, J. Murakami, and T. Ohtsuki) A three-manifold invariant derived from the universal Vassiliev-Kontsevich invariant, Proc. Japan Acad., Ser. A 71 (1995), 125-127.
  24. Quantum SO(3)-invariants dominate the SU(2)-invariant of Casson and Walker, Math. Proc. Cambridge Phil. Soc. 117 (1995), 237-249.
  25. (with A. Yasuhara) Crosscap number of a knot, Pacific J. Math. 171 (1995), 261-273.
  26. Quantum SU(2)-invariants dominate Casson's SU(2)-invariant, Math. Proc. Cambridge Phil. Soc. 115 (1994), 253-281.
  27. (with S. Sakai) Sharp-unknotting number and the Alexander module, Topology Appl. 52 (1993), 169-179.
  28. Delta-unknotting number and the Conway polynomial, Kobe J. Math. 10 (1993), 17-22.
  29. (with T. Ohtsuki and M. Okada) Invariants of three-manifolds derived from linking matrices of framed links, Osaka J. Math. 29 (1992), 545-572.
  30. Algebraic unknotting operation, Questions and Answers Gen. Topology 8 (1990), 283-292.
  31. (with Y. Nakanishi) On a certain move generating link-homology, Math. Ann. 284 (1989), 75-89.
  32. (with T. Kobayashi and J. Murakami) Cyclotomic invariants for links, Proc. Japan Acad., Ser. A 64 (1988), 235-238.
  33. A formula for the two-variable link polynomial, Topology 26 (1987), 409-412.
  34. (with T. Kanenobu) Two-bridge knots with unknotting number one, Proc. Amer. Math. Soc. 98 (1986), 499-502.
  35. On derivatives of the Jones polynomial, Kobe J. Math. 3 (1986), 61-64.
  36. A recursive calculation of the Arf invariant of a link, J. Math. Soc. Japan 38 (1986), 335-338.
  37. Some metrics on classical knots, Math. Ann. 270 (1985), 35-45.
  38. On the Conway polynomial of a knot with T-genus one, Kobe J. Math. 2 (1985), 117-121.
  39. (with K. Sugishita) Triple points and knot cobordisms, Kobe J. Math. 1 (1984), 1-16.
  40. (with A. Kawauchi and K. Sugishita) On the T-genus of knot cobordisms, Proc. Japan Acad., Ser. A 59 (1983), 91-93.
  41. The Arf invariant and the Conway polynomial of a link, Math. Sem. Notes, Kobe Univ. 11 (1983), 335-344.

Other Refereed Papers

  1. An Introduction to the Volume Conjecture, in: Interactions Between Hyperbolic Geometry, Quantum Topology and Number Theory, Contemp. Math., 541, 2011, pp. 1-40.
  2. (with K. Hikami) Representations and the colored Jones polynomial of a torus knot, in: Chern-Simons gauge theory: 20 years after, AMS/IP Stud. Adv. Math., 50, 2011. pp. 153-171.
  3. Various generalizations of the Volume Conjecture, in: The Interaction of Analysis and Geometry, (ed: V. I. Burenkov, T. Iwaniec, and S. K. Vodopyanov), Contemp. Math., 424, 2006, pp. 165-186.
  4. A quantum introduction to knot theory, in: Primes and Knots, (ed: T. Kohno and M. Morishita), Contemp. Math., 416, 2006, pp. 137-165.
  5. Kashaev's invariants and the volume of a hyperbolic knot after Y. Yokota, in: PHYSICS AND COMBINATORICS, Proceedings of the Nagoya 1999 International Workshop, Nagoya University, Japan 23 - 27 August 1999, edited by A.N. Kirillov, A. Tsuchiya and H. Umemura, World Scientific, 2001, pp. 244-272.
  6. Quantum SU(2)-invariants for three-manifolds associated with non-trivial cohomology classes modulo two, in: Knots in Hellas '98, Proceedings of the International Conference on Knot Theory and its Ramifications, Series of Knots and Everything, Vol. 24, 2000, pp. 347-352.
  7. Quantum SU(2)-invariants of three-manifolds associated with the trivial first cohomology class modulo two, in: Low Dimensional Topology, (ed: H. Nencka), Proceedings of a Conference on Low Dimensional Topology, Funchal, Madeira, Portugal, January 12-17, 1998, Contemporary Mathematics, Vol. 233, 1999, pp. 117-136.
  8. On the Casson-Walker-Lescop invariant for 3-manifolds, Mem. School Sci. Engrg. Waseda Univ. 60 (1996), 135-145.
  9. Calculation of the Casson-Walker-Lescop invariant from chord diagrams, in: Knot Theory, Banach Center Publications, Vol. 42, (eds: V.F.R. Jones, J. Kania-Bartoszynska, J.H. Przytycki, P. Traczyk and V.G. Turaev), Proceedings of the conference at the International Stefan Banach Mathematical Center, Warsaw, Poland, 1995, Polish Academy of Sciences, 1998, pp. 235--246.
  10. (with T. Ohtsuki) Quantum Sp(2) invariants of three-manifolds at eighth and tenth roots of unity, in Geometry and Physics, Lect. Notes in Pure and Appl. Math. 184, (eds: J.E. Andersen, J. Dupont, H. Pedersen, and A. Swann), Proceedings of the conference at Aarhus Univ, Aarhus, Denmark, 1995, Marcel Dekker, inc., 1997, pp. 429-443.
  11. Quantum invariants for 3-manifolds, in : Proc. Appl. Math. Workshops, 4, The 3rd Korea-Japan School of Knots and Links, (1994) (eds. K.H. Ko and G.T. Jin), 129-143.

Other Papers

  1. Current status of the volume conjecture, Sugaku Expositions 26 (2013), 181-203.
  2. Mahler measure of the colored Jones polynomial and the volume conjecture, in: Volume Conjecture and Its Related Topics, Surikaisekikenkyusho Kokyuroku 1279, 2002, pp. 86--99.
  3. Optimistic calculations about the Witten--Reshetikhin--Turaev invariants of closed three-manifolds obtained from the figure-eight knot by integral Dehn surgeries, in: Recent Progress towards the volume conjecture, Surikaisekikenkyusho Kokyuroku 1172, 2000, pp. 70-79.
  4. The asymptotic behavior of the colored Jones function of a knot and its volume, in: Proceedings of Art of Low Dimensional Topology VI, edited by T. Kohno, January, 2000.
Back to my Home Page.